×

zbMATH — the first resource for mathematics

Found 18 Documents (Results 1–18)

100
MathJax
Kobayashi, Toshiyuki (ed.) et al., Analysis on homogeneous spaces and representation theory of Lie groups. Based on activities of the RIMS Project Research ’97, Okayama-Kyoto, Japan, during July and August 1997. Tokyo: Kinokuniya Company Ltd. Adv. Stud. Pure Math. 26, 299-324 (2000).
Reviewer: A.A.Bogush (Minsk)
MSC:  22E45 22F30 17B05
PDF BibTeX XML Cite
Adams, Jeffrey (ed.) et al., Representation theory of Lie groups. Lecture notes from the Graduate summer school program, Park City, UT, USA, July 13-31, 1998. Providence, RI: American Mathematical Society (AMS). IAS/ Park City Math. Ser. 8, 5-87 (2000).
MSC:  22E46 22E15
PDF BibTeX XML Cite
Mathematical Surveys and Monographs. 67. Providence, RI: American Mathematical Society (AMS). xvii, 260 p. (2000).
PDF BibTeX XML Cite
Bailey, T. N. (ed.) et al., Representation theory and automorphic forms. Proceedings of an instructional conference, Edinburgh, UK, March 17–29, 1996. Providence, RI: American Mathematical Society. Proc. Symp. Pure Math. 61, 123-155 (1997).
Reviewer: K.Riives (Tartu)
MSC:  22E45 43A65
PDF BibTeX XML Cite
Eastwood, Michael (ed.) et al., The Penrose transform and analytic cohomology in representation theory. AMS-IMS-SIAM summer research conference, June 27 - July 3, 1992, South Hadley, MA, USA. Providence, RI: American Mathematical Society. Contemp. Math. 154, 225-238 (1993).
MSC:  22E46 22E47
PDF BibTeX XML Cite
Montréal: Centre de Recherches Mathématiques, Université de Montréal. viii, 258 p. $ 25.00 (1990).
MSC:  22E46 22-01 17B10
PDF BibTeX XML Cite